Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from flu, pain, tenderness on right side of head. On antibiotics, recurring pain. Cause of worry?

Hello, I recently had a sever bout with the flu in early to mid December. Since then I have developed this pain on the back right side of my head along with tenderness .My Dr. said it was due to the virus that i contacted, so she put me on antibiotics for a month. The pain subsided for about a week and a half. Now it feels like it came back more sever. This is really concerning me. I feel something is seriously wrong. Please advice me.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
ENT Specialist 's  Response
welcome in H.C.M.
I have gone through your query regarding recurrence of your flu, headache and body ache even after taking antibiotics for a month.
Considering your problem I would like to tell you that you have recurrence of fever so you please go for these investigations -
(1) Blood- C.B.C., E.S.R., Widal test, M.P.,
IgG, IgM, IgA,
Serum creatinin,
(2) Urine - Routine & Microscopic.
Culture and sensitivity,
(3) Culture and sensitivity of throat swab.
(4) X-Ray chest P.A. View.
(5) X-ray paranasal sinuses - occiptomental view.
Results of these basic investigations will certainly give clue about your fever which may be accordingly managed.

with Regards.
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor